CSN Login
Members Online: 2

You are here

side effect question

Roar's picture
Roar
Posts: 260
Joined: Mar 2013

I am going to see my ENT on tuesday but i figured you guys know more anyway so i am going to throw it out here. Question: i think i have thrush but i am not sure. i am not showing the familiar white spots on my tongue, however anytime i drink anything with bubles like soda or a beer or anything with a high level of acidity it burns my mouth and throat. my lips, inside of mouth and throat feel like i drank all the vinegar at the bottom of the salad bowl. is this thrush or just another delayed side effect of radiation? my saliver seems t be comming back but am still coughing up phlem(clear) which drives me crazy. almost 8 months post treatment.

katenorwood
Posts: 1914
Joined: May 2012

Roar,

Glad to hear you'll be seeing the ENT soon.  It could be side effects of tx's maybe.  With thrush, I hurt swallowing everything.  I never had the white spots after tx's but still had thrush.  I'm on inhalers that will cause it now too....ick !  You don't have a slight fever, or anything that would indicate an infection ?  I hope they figure this out soon for you, and I know a few have used things that help with the pain and symptoms.  They will pop in I'm sure !  Hugs sent !  Katie 

phrannie51's picture
phrannie51
Posts: 4439
Joined: Mar 2012

if the only time you're feeling that burn is when you take in something carbonated, or acidy, yet you don't get any burn with other stuff....that your mouth is still healing from the rads.  I still do a double take if I drink pop, or an O'Dools....I finally can do pickles after almost a year out of treatment.  I know I don't have thrush, so figure my mouth is still sensitive.

p

George_Baltimore's picture
George_Baltimore
Posts: 303
Joined: Jun 2009

It took a while after treatment to be able to swallow a beer without it hurting my throat.  But it was only my throat, not my mouth too.  Good luck.

Subscribe to Comments for "side effect question"